# SDR RAIA0005014

- Difficulty date: May 14, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- Aircraft time: 11,489 hours, 10,890 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC125123B
- Condition: Failed
- Location: Avionics Bay
- Part time: 10,389 hours, 9,862 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7091-SPI- RIGHT INVERTER FAILED DURING TAXI.  MAINTENANCE INSPECTED AND REPLACED RIGHT INVERTER.
